# SDR HEEA064333

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmitter
- Part number: 222375077113
- Condition: Fluctuates
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLUCTUATES 15 PSI.   REFERENCE:  DMR NR 686312.
